Victoza with Testosterone

Patient

Q: I take Testosterone shots of 400 mgs every 2 weeks. My diabetes doctor has just put me on Victoza injections. Considering that the Testosterone can act as a growth promoter in some cases, and that some of the side effects to Victoza can be really dangerous, do you think it's wise to be taking the combination of these two drugs?

Doctor

A:   Thank you for your question. There are no documented drug interactions between liraglutide (victoza) and testosterone injections. There is no concern for taking these two medications together. If you experience side effects of taking liraglutide such as diarrhea, nausea, fatigue, or develop a rash or shortness of breath, please contact your doctor as soon as you can to be evaluated.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews